# SDR NOCA06311

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N202
- Part serial: 0132
- Condition: Unwanted Deploy
- Location: L4 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY SLIDE DEPLOYED DURING CATERING.  REMOVED AND REPLACED L4 DOOR EMERGENCY SLIDE PER NAA TASK CARD 25-66-01-4A, OPS CHECKS NORMAL.
